Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Headache, vomiting, abdominal pain, unconscious. What could have caused it?

I have a friend who just recently started experiencing headaches , vomiting , pain in her right abdomen and went unconscious. She was taken to the hospital, but i haven t heard anything at all and I m just curious as to what could have caused all of these things to happen. Prior to this morning she hadn t shown any of these symptoms. thank you in advance for your response. - A worried friend.
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Helloits,
Thanks for writing in to Healthcare Magic!
The vomitting pain in right side of abdomen with headache and unconsciousness denotes some very serious infection related to liver and gall bladder like hepatitis/cholecystitis.
It can a large ulcer in the stomach or can be a perforation of gut.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!

Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor